Vol. 87, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Λ-homology cobordism bundles

Gerald Arthur Anderson

Vol. 87 (1980), No. 2, 245–270
Abstract

Let K be a set of primes and Λ the localization of the integers away from K. In this paper we compute the homotopy types of G(K)∕H(K) and H(K)∕PL, when H(K) is the classifying monoid for Λ-homology cobordism bundles, with applications to the space BH(K).

Mathematical Subject Classification 2000
Primary: 55R35
Milestones
Received: 20 March 1978
Revised: 19 October 1978
Published: 1 April 1980
Authors
Gerald Arthur Anderson